# SDR UPS07M49924

- Difficulty date: April 9, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORT STAB BARREL NUT BORE RT NR 09 FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01 VII R 38.  BOTTOM - REMAIN BLENDOUT DEPTH 0.041" BORE REAMED TO 0.988" DIA REMAIN BLENDOUT 0.026" DEEP EXCEED EO LIMITS.  10X MAG DVI C/O NO CORROSION.  BORE REAMED FURTHER TO 1.032" DIA EN1203-07.  BORE BLENDOUT & BOTTOM PERI RADIUS, SMOOTHEN & PROTECT SRM 51-21-01 VII R 38.  REP AIR SLEEVE BUSHING FAB, PROTECT & INSTALLED EO FIG 5.  REPAIR IAW EN1203-07.
